# SDR R7MA0000828

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N109RX
- Make and model: Agusta A109K2
- Aircraft serial: 10016
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Faceplate
- Condition: Damaged
- Location: Adf Switch
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FACEPLATE DAMAGED AND UNREADABLE.  P/N 58410A2B2C2D2F4L92.  (X)
